# SDR GTIA2023111437603

- Difficulty date: November 12, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 15,736 hours, 6,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED FUME EVENT ON DESCENT-PERFORMED IDENTIFICATION OF FUME THROUGH THE AEROTRACER IAW AMM 05-50-00-810-831-A NO SMELL OR FUME DETECTED.A/C OK FOR SVC
